# SDR 0200085504

- Difficulty date: January 2, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Aircraft time: 55,542 hours, 23,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion on floor to fuselage crease beam at BS 1636 RBL 60. Repaired per EA 55-187743.
